# SDR CKSA99063

- Difficulty date: May 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N102CK
- Make and model: Lkheed 1011385115
- Aircraft serial: 193N1198
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Doubler
- Condition: Corroded
- Location: Bs 729
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE ACCOMPLISHMENT OF SCHEDULED C CHECK AND CPCP TASK CARDS, FOUND FLOORBEAM LOWER CHORD CORRODED APPROX 2.5 INCHES LONG AT ZONE 100, STA 729, RBL 70.5 TO RBL 73.  FABRICATED REPAIR PARTS AND INSTALLED IAW SRM 51-40-01.  REPAIR CARRIED OUT IAW SRM 53-21-00.  FOUND AT GAMCO MAINTENANCE FACILITY (ABBU), GAMCO NON ROUTINE JO NR 160856, NON ROUTINE WORK CARD NR 4151.
